# SDR MASA200700109

- Difficulty date: February 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,907 hours, 18,174 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7108 BHM - CREW REPORTED A BURNED ODOR IN COCKPIT AFTER BLEED SOURCE WAS TRANSFERRED TO THE APU.  MX INSPECTED AND FOUND GLYCOL RESIDUE IN SYSTEM.  CLEARED SYSTEM OF GLYCOL, ODOR GONE.  AIRCRAFT RETURNED TO SERVICE.
